Avatar universal
tapering down
how many days does it take to taper down from 30mg a day of roxy to waking up and not taking anything? I am only doing 30mg a day. Its not that bad, but still its oxy. Anything would help, if any of you could give me tips for avoiding the wd's if there are even going to be any.
Cancel
2 Answers
Page 1 of 1
1202033 tn?1273774954
I would just jump right off, you may have a couple days of feeling fluish but it shouldn't be too bad. Check the health pages at the top right of this page for some suggestions on how to help ease any withdrawals you may have. Best of luck to you.

Jacky
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
198154 tn?1337790865
break it into 1/2 for a few days then break it into 1/4ths for a few days this will drastically reduce your wd symptoms.

Good Luck!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
4522800 tn?1470329434
Blank
Avatar universal
Blank
phoenix, AZ
406584 tn?1399591666
Blank
495284 tn?1333897642
Blank
City of Dominatrix, MN
3197167 tn?1348972206
Blank
Avatar universal
Blank
los angeles, CA